# SDR MASA200700008

- Difficulty date: January 3, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,591 hours, 17,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59256
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7212 DSM.  AFT HALF OF THE EMERGENCY FLOOR PATH LIGHTING INOP.  MX REMOVED AND REPLACED INVERTER.
